RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2002, Volume 42, Number 8, Pages 1151–1157 (Mi zvmmf1148)  

This article is cited in 2 scientific papers (total in 2 papers)

On sufficient optimality conditions for a mathematical programming problem

A. A. Tsygankov

M. V. Lomonosov Moscow State University, Faculty of Computational Mathematics and Cybernetics

Full text: PDF file (851 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2002, 42:8, 1108–1114

Bibliographic databases:
UDC: 519.853
MSC: Primary 90C46; Secondary 90C99
Received: 11.07.2001

Citation: A. A. Tsygankov, “On sufficient optimality conditions for a mathematical programming problem”, Zh. Vychisl. Mat. Mat. Fiz., 42:8 (2002), 1151–1157; Comput. Math. Math. Phys., 42:8 (2002), 1108–1114

Citation in format AMSBIB
\Bibitem{Tsy02}
\by A.~A.~Tsygankov
\paper On sufficient optimality conditions for a mathematical programming problem
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2002
\vol 42
\issue 8
\pages 1151--1157
\mathnet{http://mi.mathnet.ru/zvmmf1148}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1945837}
\zmath{https://zbmath.org/?q=an:1078.90065}
\transl
\jour Comput. Math. Math. Phys.
\yr 2002
\vol 42
\issue 8
\pages 1108--1114


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1148
  • http://mi.mathnet.ru/eng/zvmmf/v42/i8/p1151

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Tsygankov, “New extremum conditions for smooth problems with inequality constraints”, Comput. Math. Math. Phys., 42:9 (2002), 1256–1267  mathnet  mathscinet  zmath
    2. A. A. Tsygankov, “On the quadratic form structure in a mathematical programming problem”, Comput. Math. Math. Phys., 44:2 (2004), 225–236  mathnet  mathscinet  zmath
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:126
    Full text:64
    References:22
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020